RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 6, Pages 1254–1256 (Mi dan32368)  

MATHEMATICS

The zero-manifolds of solutions of multidimensional differential equations of the second order

A. I. Perov

Voronezh State University

Full text: PDF file (493 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.919.2
Presented: I. G. Petrovskii
Received: 08.10.1965

Citation: A. I. Perov, “The zero-manifolds of solutions of multidimensional differential equations of the second order”, Dokl. Akad. Nauk SSSR, 168:6 (1966), 1254–1256

Citation in format AMSBIB
\Bibitem{Per66}
\by A.~I.~Perov
\paper The zero-manifolds of solutions of multidimensional differential equations of the second order
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 6
\pages 1254--1256
\mathnet{http://mi.mathnet.ru/dan32368}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0200528}
\zmath{https://zbmath.org/?q=an:0173.34101}


Linking options:
  • http://mi.mathnet.ru/eng/dan32368
  • http://mi.mathnet.ru/eng/dan/v168/i6/p1254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019